MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Lot Number VERSION 2.86.077
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that the patient was treated with an incorrect isocenter in the y-direction.
 
Additional Manufacturer Narrative
H4: manufacturing date is not on the label, but it is known so field h4 has been completed with this information.The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Additional Manufacturer Narrative
H2 updated, h6 updated, h11 updated.The investigation was completed by conducting a thorough evaluation of the product and the reported information.The customer reported that the patient was treated with an incorrect isocenter in the y-direction.In-house testing was performed using the provided treatment plan, computerised tomography (ct) scan, and structure set (ss) which were imported into mosaiq.The imported isocenter values matched the expected co-ordinates in the reference structure set/isocenter of site setup.Based on the treatment event data, it appears that site setup was created manually by a user and no isocenter values were entered.A plan for the patient was later imported by another user.The pre-existing site setup was edited with x:0, y: 3, z: -8 isocenter values.The entry of y: 3 instead of y: -3 for the isocenter is due to use error.The patient received treatment using the incorrect isocenter (y: 3) for all five fractions.Elekta physics have assessed this as a serious radiation overdose.Mosaiq did not have any malfunction and was working as designed and intended.The findings of our investigation have been formally communicated to the customer via email.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, SE-11 3 68
SW  SE-113 68
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key22607379
Report Number3015232217-2025-00047
Device Sequence Number5457407
Product Code IYE
UDI-Device Identifier00858164002367
UDI-Public(01)00858164002367(10)2.86.077
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberVERSION 2.86.077
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown